Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An infinite-dimensional integral identity for the Segal-Bargmann transform

Authors: Jeremy J. Becnel and Ambar N. Sengupta
Journal: Proc. Amer. Math. Soc. 135 (2007), 2995-3003
MSC (2000): Primary 60H40; Secondary 46G12
Published electronically: May 9, 2007
MathSciNet review: 2317978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an infinite-dimensional integral identity equating the integral of a function on a subspace of a linear space to the integral of its Segal-Bargmann transform over the orthogonal complement.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60H40, 46G12

Retrieve articles in all journals with MSC (2000): 60H40, 46G12

Additional Information

Jeremy J. Becnel
Affiliation: Department of Mathematics and Statistics, Stephen F. Austin State University, Nacogdoches, Texas 75962-3040

Ambar N. Sengupta
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803

PII: S 0002-9939(07)08995-2
Received by editor(s): June 8, 2006
Published electronically: May 9, 2007
Additional Notes: Research supported by US NSF grant DMS-0201683 and DMS-0601141
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.